# SDR 03FDEA00195

- Difficulty date: March 3, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE, BS 720 NEXT TO STR 26R. REMOVED CORROSION ON SHEAR TIE, BS 720 BETWEEN STR 26-27 RIGHT, FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE, FABRICATED, ALODINED AND PRIMED REPAIR PARTS.  INSTALLED  REPAIR, ALL WORK ACCOMPLISHED IAW SRM 51-10-3, 51-30-2, 51-30-5, 53-10-4  FIG 11.
